# SDR VNAA0208013

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,719 hours, 15,681 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW EXPERIENCED AN ELEVATOR TRIM FAST CAS MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE 55CC RELAY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
